| Model Number |
02.12.0411CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.At about 3 years and 7 months post primary the surgeon revised the insert (from 11 to 13 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 june 2023: lot 188611: 100 items manufactured and released on 12-feb-2019.Expiration date: 2024-01-27.No anomalies found related to the problem.To date, 81 items of the same lot have been sold without any similar reported event in the period of review.